RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 4, Pages 776–781 (Mi tvp4595)  

Short Communications

Stability of characterization the independence of random variables by the independence of the linear statistics

D. V. Belomestnyab, A. V. Prokhorovc

a Moscow Institute of Physics and Technology
b National Research University "Higher School of Economics", Moscow
c Lomonosov Moscow State University

DOI: https://doi.org/10.4213/tvp4595

Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:4, 672–677

Bibliographic databases:

Received: 09.02.2013
Revised: 10.03.2014

Citation: D. V. Belomestny, A. V. Prokhorov, “Stability of characterization the independence of random variables by the independence of the linear statistics”, Teor. Veroyatnost. i Primenen., 59:4 (2014), 776–781; Theory Probab. Appl., 59:4 (2015), 672–677

Citation in format AMSBIB
\Bibitem{BelPro14}
\by D.~V.~Belomestny, A.~V.~Prokhorov
\paper Stability of characterization the independence of random variables by the independence of the linear statistics
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 4
\pages 776--781
\mathnet{http://mi.mathnet.ru/tvp4595}
\crossref{https://doi.org/10.4213/tvp4595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431701}
\elib{https://elibrary.ru/item.asp?id=23780248}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 4
\pages 672--677
\crossref{https://doi.org/10.1137/S0040585X97T987363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367571000008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947801601}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4595
  • https://doi.org/10.4213/tvp4595
  • http://mi.mathnet.ru/eng/tvp/v59/i4/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:185
    Full text:80
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021